# SDR ASOA20140805248V

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 36,451 hours, 27,372 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14521407006
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT ENGINE FWD UPPER YOKE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE PERFORMED A REAMING REPAIR AND INSTALLED AN OVERSIZED BUSHING IAW SRM 54-50-16.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
